Peptide Follistatin 344 and having pains
Written by Howestrin5 on . Posted in
April 7, 2018 at 9:01 am #2736Howestrin5Participant
Hello there everyone, I would really appreciate if someone could help me. As the title says, I am using a peptide named Follistatin 344 and I only want to ask you, more experienced people, whether or not it is a normal phenomenon to have pains after I am injecting this peptide Follistatin 344? After injecting it, the pain lasts a few hours but I can also feel the pain even the next day after injecting it into a muscle. Not sure if that’s any worth mentioning, but it does not hurt constantly, however in case I am going to touch it or I would somehow (accidentally or not) press on the injection site then I am going to fell a pain as if I am having some kind of a big bruise or something in this matter. I mean, this pain isn’t always there because after approximately a day and a half or so it goes away so it is like that not for way too long and the pain isn’t *insupportable* but as I asked, I was just wondering if that’s something normal or not?
I guess that I am asking this because I am paranoid right now as I have seen an article not so long ago about injection abscess so I haven’t read any *good news* for me. I am new to muscle injections and so I am hoping that it is not anything infected or anything else that I should be worried about. Please help with whatever you can. Thanks.April 10, 2018 at 6:00 am #2737Howestrin5Participant
Since I see that nobody answered my questions I would like to update here in my question whether or not are muscle injections that feel like a bruise are common for newbies like me when injecting it? someone please help. I have injected approximately 0.3 ml (as I said, I’m new to all of this and I obviously haven’t started with a big dosage as 0.3 ml it is not too much) and I have used an alcohol swap as well before to wipe it and I have also used the vial top either, after that I have massaged the area a little bit and I have wiped with the swap once again. As I said, I might be a bit paranoid, I understand, but it is always safe than sorry so please help. I am not very sure, by the way, how good this mixing water is so anything in this matter would be deeply appreciated as well.
Also, if this helps anything I can mention here that the area is very slightly reddish as well and so, you can notice a slightly difference in the skin color as well, not too big, but you can still notice it.
Also was wondering, so please help if possible, if an abscess it is possible from peptide injections into a muscle? Please help with anything about these kind of stuff. Also was wondering: if I am getting one from my very first muscle injection ever, do you think that this would put me off from the injections forever? I mean, I am not sure how these things go and any response might be helpful.
Also, one last question to ask here… with the real steroids, it is there pain for a few days when the newbies are using them? once again, anything can be helpful for me so please, any responses would be appreciated. Thanks in advance for everything, I appreciate it all a lot!April 10, 2018 at 6:42 am #2740MarkuSParticipant
Yes, in asking your original question (as much as I can understand) in whether or not it is normal to have the bruises and bruises feeling for newbies. Yes, that’s absolutely common, the feeling of bruises in the virgin muscle it is an extremely common and normal thing to occur so there’s absolutely no reason to be concerned at all. In fact, the fact that this would occur can be expected! And by the way, a lot of the pain is actually depending on the carrier oil of the hormone or the dose per ml as well. A high dosed gear is able to cause irritation and the higher the dose, the worse the irritation might be, plus to that, high oil volume is also able to cause irritation either. In addition to that, a high benzyl alcohol is also, sometimes, able to cause immediate burning either. And that’s especially for virgin muscles but not only because even old users can get it as well. For example, I personally have been injecting 7 days a week for like the last 5 years (I mean, plus or minus, as I’m not actually counting) and yet, I am still getting pains in some certain areas as well. I personally have had one horrible case of cellulitis in my quad last year which has been extremely bad, so bad that I was not able to walk for about 3 days. And I mean, I am literally talking here, I have had to use a cane. Hopefully this information is going to be any helpful for you. Good luck!
- You must be logged in to reply to this topic.